# SDR RRXA003777

- Difficulty date: July 31, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE 9G BULKHEAD PANEL AT STA 70, X=25, Z=15, DAAMGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PANEL IAW DC-8 SRM 53-2-0, 51-1-4.
